MathSciNet Relay Station
MathSciNet bibliographic data
MR230403 (37 #5965) 62.10
Šidák, Zbyněk On multivariate normal probabilities of rectangles: Their dependence on correlations. Ann. Math. Statist. 39 1968 1425–1434.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement